Your browser is out of date!

Update your browser to view this website correctly.

Google Chrome

Mozilla Firefox

Internet Explorer

Apple Safari

Opera

×

Vidya Academy of Science & Technology

A unit of Vidya International Charitable Trust

Dr. S Satheesh

Dr. S Satheesh

HOD

Office Room Number :-   N 004

Email   satheesh.s@vidyaacademy.ac.in

Office Phone Number :-  

Ext :-   194

Overview

Education:

  • PhD (Probability), 2002, CUSAT, Cochin.
  • NET (UGC), 1985.
  • MSc (Statistics), 1985, University of Kerala.
  • BSc (Mathematics), 1983, University of Calicut.

Experience: 

  • 2013 February, Head, Department of Applied Sciences, VAST.
  • 2012 January, Professor of Mathematics, VAST.
  • 2003 October, BSNL.
  • 1990 August, DoT, Government of India.
  • 1989 July, Gandhi Krishi Vignan Kendra, Bengaluru.

Research

Research Experiences:

Total Research Experience : 32 years

No. of Publications : 

No. of Conferences attended:

No. of Papers Presented:

No. of Invited Talks:

 

Research Interests

Infinite divisibility, self-decomposability and stability properties of distributions under random sums and extremes, related stochastic processes, auto-regressive models, self similarity.

 

Publications

An Invited chapter in a Book: Semi-stability of sums and maximums in samples of random size, Satheesh, S and Sandhya, E; Chapter-3 in Focus on ProbabilityTheory, Editor-Louis R. Velle, 43–72, Nova Science Publishers, New York, 2006.

Papers in international journals.

  1. Satheesh, S and Sandhya, E (2014), A note on generalising random self-decomposability, Journal of the Kerala Statistical Association, 25, 65-69.

  2. Pakes A G and Satheesh S (2013), A Note on the gaps in the support of discretely infinitely divisible laws, ISRN Probability and Statistics, article ID 695623.

  3. Bakouch, H S; Ristic, M M, Sandhya, E and Satheesh, S (2013), Random products and product auto-regression, Filomat, 27:7, 1197-1203.

  4. Satheesh, S; Sandhya, E and Lovely Abraham T (2010), Random infinite divisibility on Z+ and generalized INAR (1) models, ProbStat Forum, 3, July 2010, 108-117.

  5. Satheesh, S; Sandhya, E and Lovely Abraham T (2010), Limit distributions of random sums of Z +valued random variables, Communications in Statistics-Theory and Methods, 39, 1979–1984.

  6. Satheesh, S and Sandhya, E (2009), Geometric gamma max-infinitely divisible models, International Journal of Agricultural and Statistical Sciences, 5, 99-105.

  7. Bouzar, N and Satheesh, S (2008), Comments on ?-decomposability, METRON, LXVI, 239-248.

  8. Satheesh, S and Sandhya, E (2008). Semi-selfsimilar processes on R and Io, International Mathematical Forum, 3, 1781-1784.

  9. Satheesh, S; Sandhya, E and Rajasekharan, K E (2008), A generalization and extension of an autoregressive model, Statistics and Probability Letters, 78, 1369-1374.

  10. Sandhya, E and Satheesh, S (2008), Geometric generalized gamma distributions and related processes, Applied Mathematical Sciences, 2, 63-71.

  11. Satheesh, S and Sandhya, E (2007), Corrections to “Semi-selfdecomposable laws and related processes, Satheesh and Sandhya, JISA (2005)”, Journal of the Indian Statistical Association, 45, 123-127.

  12. Satheesh, S and Sandhya, E (2007), A max-autoregressive model with max-semi-stable marginals, International Journal of Agricultural and Statistical Sciences, 3, 79-83.

  13. Satheesh, S; Sandhya, E and Sherly, S (2006), A generalization of stationary AR(1) schemes, Statistical Methods, 8, 213-225.

  14. Satheesh, S and Sandhya, E (2006), Max-semi-selfdecomposable laws and related processes, Statistics and Probability Letters, 76, 1435 – 1440.

  15. Satheesh, S and Sandhya, E (2005), Semi-selfdecomposable laws and related processes, Journal of the Indian Statistical Association, 43, 157 – 166.

  16. Satheesh, S (2004), Another look at random infinite divisibility, Statistical Methods, 5, 123-144.

  17. Satheesh, S and Nair, N U (2004). On the stability of geometric extremes, Journal of the Indian Statistical Association, 42, 99-109.

  18. Satheesh, S and Sandhya, E (2003), Infinite divisibility and max-infinite divisibility with random sample size, Statistical Methods (Special issue), 126-139.

  19. Satheesh, S and Nair, N U (2002), Some classes of distributions on the non-negative lattice, Journal of the Indian Statistical Association, 40, 41-58.

  20. Satheesh, S and Nair, N U (2002), A note on maximum and minimum stability of certain distributions, Calcutta Statistical Association Bullettin, 53, 249-252.

  21. Satheesh, S; Nair, N U and Sandhya, E (2002), Stability of random sums, Stochastic Modeling and Applications, 5, 17-26.

  22. Satheesh, S and Sandhya, E (1997), Distributions with completely monotone probability sequences, Far East Journal of Theoretical Statistics, 1, 69-75.

  23. Sandhya, E and Satheesh, S (1997), On exponential mixtures, mixed Poisson processes and generalized Weibull and Pareto models, Journal of the Indian Statistical Association, 35, 45-50.

  24. Sandhya, E and Satheesh, S (1996), On distribution functions with completely monotone derivative, Statistics and Probability Letters, 27, 127-129.

  25. Sandhya, E and Satheesh, S (1996), On the membership of semi-?-Laplace laws in class-L, Journal of the Indian Statistical Association, 34, 77-78.

  26. Pillai, R N and Satheesh, S (1992), ?-Inverse Gaussian distributions, Sankhya-A, 54, 288-290.

  27. Satheesh, S (1990), Laplace processes, Current Science, 59, 44.

(Papers at 17, 19, 20 and 21 are from my Ph.D. thesis titled Stability of Random Sums and Extremes.)

Papers in conference proceedings.

  1. Satheesh, S; Sandhya, E and Prasanth, C B (2012), A generalization of the Marshal-Olkin scheme and related processes, in Collection of Recent Statistical Methods and Applications, 13-18, National Conference on Statistics for Twenty First Century, 17-19 March 2011, Department of Statistics, University of Kerala.

  2. Satheesh, S and Sandhya, E (2011), A generalization of random self-decomposability, in Proceedings of the International Conference on Mathematical Sciences in honour of Prof. A M Mathai, 333-340, Department of Statistics, St. Thomas College, Pala, 2011.

  3. Satheesh, S and Sandhya, E (2010), Remarks on N-max-infinitely divisible laws, in New Trends in Applied Statistical Methodology, 109-113, Regional Seminar on New Trends in Applied Statistical Methodology, Department of Statistics, Nirmala College, Muvattupuzha, 2010.

  4. Satheesh, S and Sandhya, E (2008), Semi-selfdecomposable laws in the minimum scheme, in Some Recent Innovations in Statistics, 73-82, National Seminar on Stochasstic Process Modeling, Distribution Theory and Order Statistics, Department of Statistics, University of Kerala, 2006.

  5. Satheesh, S and Sandhya, E (1998), Properties of exponential, generalized Pareto and Poisson process, in Statistical Methods in Quality and Reliability, 82-85, International Conference on Quality Improvement Through Statistical Methods, Department of Statistics, CUSAT, Cochin, 1996.

  6. Satheesh, S and Sandhya, E (1998), Stratifying point processes, Proceedings of the 10th Kerala Science Congress, Calicut.

  7. Satheesh, S and Sandhya, E (1997), Probability models in the context of randomization, Proceedings of the 9th Kerala Science Congress, Trivandrum.

Papers in regional journals.

  1. Satheesh S (2014) Maxwell’s hypothesis reconsidered, TechS Vidya e-journal of Research, 2, 24-27.

  2. Satheesh S (2013) Distributions of the same type: non-equivalence of definitions in the discrete case, TechS Vidya e-journal of Research, 1, 84-87.

  3. Satheesh, S and Sandhya, E (2007), An autoregressive model with semi-stable marginals, ProbStat Models, 6, January-2007, 1-5.

  4. Satheesh, S (2004), Why there are no gaps in the support of non-negative integer-valued infinitely divisible laws? ProbStat Models, 3, August-2004, 1-7.

  5. Satheesh, S and Sandhya, E (2002), Aspects of randomization in infinitely divisible and max-infinitely divisible laws, ProbStat Models, 1, 7-16.

Activities

Editorship:

  1. Managing Editor of ProbStat Forum, an e-journal indexed in Zentralblatt MATH, Digital Mathematics Registry of AMS and STMA-Z Statistical Theory. Journal webpage @ www.probstat.org.in. 
  2. Associate Editor of Journal of the Kerala Statistical Association.


Reviewing/ Refereeing:
 

  1. Reviewer to American Mathematical Society Reviews, 
  2. Referee to Journal of Multivariate Analysis, 
  3. Pakistan Journal of Statistics and Communications in Statistics-Theory & Methods, 
  4. Journal of the Kerala Statistical Association.
Will be updated soon

Address

Vidya Academy of Science & Technology

Thalakottukara P.O., Kecheri, Thrissur - 680501, Kerala, India

Phone: +91 4885 287751, 287752

Fax: +91 4885 288366

E-Mail: principal@vidyaacademy.ac.in

VICT | Vidya Kilimanoor | IT Division

locate us

Affiliated to APJ Abdul Kalam Technological University & University of Calicut Approved by AICTE | ISO 9001 : 2015

Copyright © 2018, www.vidyaacademy.ac.in. All Rights Reserved.

Admission Notifications

B.TECH - 8281 79 5555
MCA - 8281 39 5555
M.TECH - 8281 59 5555
Help Document ?

ADMISSIONS@VIDYA